American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF

[2] Marwan Awartani and David W. Henderson. Spaces of geodesic triangulations of the sphere . Trans. Amer. Math. Soc. 304 (1987) 721-732. MR 911092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1